# SDR CALA2012022400127

- Difficulty date: February 24, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N37255
- Make and model: Boeing 737824
- Aircraft serial: 30610
- Aircraft time: 37,067 hours, 12,981 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 355992255
- Condition: Faulty
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON DEPARTURE FROM IAH (AT APPROX FL230) LT WING BODY OVERHEAT ILLUMINATED.  APU NOT RUNNING R&R DUCT SENSOR (M268) IN REF TO AMM 26-18-02.  OPS CHECKED GOOD.  NO DEFECTS NOTED.
